U.S. doctors online nowAsk doctors free
NY
A 20-year-old female asked:

I decided to take plan b, causing my period to be 5 days early and i was spotting a bit before the period. after the period i have been spotting non stop (2 weeks now!) & it isnt that light. it is red/brown & watery with random liquid clumps.. help?

1 doctor answer2 doctors weighed in
Dr. Yvette Kratzberg
Pediatrics 25 years experience
Plan B has large amounts of hormones and is very disruptive to your body. It can cause bleeding to be delayed, more heavy or longer lasting. It can also cause breast tenderness, nausea, fatigue and headaches. It should only be used in an emergency, not as a regular contraceptive. You might want to consider a more effective method of contraception. It can take 1-2 cycles to get back to normal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 26, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.